ミカファンギン誘発性横紋筋融解症および心筋障害:症例報告
1Department of Respiratory and Critical Care Medicine, The First People's Hospital of Lianyungang, Affiliated Hospital of Xuzhou Medical University, Lianyungang, Jiangsu, China.
Abstract:
An 82-year-old woman with pulmonary aspergillosis developed dark-colored urine, markedly elevated creatine kinase (3,125 U/L) and myoglobin (3884.4 ng/mL), and delayed myocardial injury (high-sensitivity troponin I: 26301.6 pg/mL) on day 2 after intravenous micafungin (200 mg/day) initiation. Symptoms and biomarkers resolved upon discontinuation, suggesting micafungin-induced rhabdomyolysis and myocardial injury. This first-reported case highlights the need for vigilance in elderly, multimorbid patients receiving polypharmacy, expanding understanding of micafungin's safety profile.
関連する概念動画
Myocarditis III: Medical Management
Myocarditis I: Introduction
Myocarditis IV: Nursing Management
Myocarditis II: Clinical Features and Diagnostic Tests


